Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 96, NWS Birmingham, AL

April 19, 20095 counties in Alabama

NWS Birmingham, AL issued this tornado warning at Apr 19, 2009, 9:12 PM CDT for 5 counties in Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2009, 9:12 PM CDT (02:12 UTC)
Expired
Apr 19, 2009, 10:00 PM CDT
In force
48 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Bibb County, AL, Chilton County, AL, Dallas County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 46 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 8:45 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 466 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
466 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 200212
TORBMX
ALC001-007-021-047-105-200300-
/O.NEW.KBMX.TO.W.0096.090420T0212Z-090420T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 PM CDT SUN APR 19 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  SOUTHEASTERN BIBB COUNTY IN CENTRAL ALABAMA...
  SOUTHWESTERN CHILTON COUNTY IN CENTRAL ALABAMA...
  NORTHEASTERN PERRY COUNTY IN CENTRAL ALABAMA...
  EXTREME NORTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 1000 PM CDT

* AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES WEST OF
  PARNELL...OR 12 MILES NORTHEAST OF MARION...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAWLEY...MAPLESVILLE...CHILTON COUNTY MOTOR SPORTS PARK...POOLES
  CROSSROADS...PLECHER AND BILLINGSLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
ALABAMA.

&&

LAT...LON 3291 8670 3260 8667 3265 8724 3283 8725
TIME...MOT...LOC 0212Z 267DEG 21KT 3274 8713

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:30 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 19, 6:30 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CDT SUN APR 19 2009

.UPDATED FOR AVIATION DISCUSSION.

&&

.SHORT TERM...TONIGHT.

ACTIVE EVENING EXPECTED AS A COLD FRONT ACROSS PORTIONS OF
MISSISSIPPI MOVES INTO AND ACROSS THE AREA.  STRONG UPPER LEVEL
IMPULSE WILL SWING ACROSS THE NORTHERN THIRD OF THE AREA BETWEEN 5
PM AND 11 PM...HELPING TO TRIGGER STRONG TO POSSIBLY SEVERE
STORMS. AIR MASS AHEAD OF THE FRONT CONTINUES TO DE-STABILIZE.
WILL INCLUDE RATHER HIGH POPS FOR TONIGHT AND SEVERE WORDING.  BEST
CHANCE OF SEVERE WILL BE WEST OF INTERSTATE 65 PRIOR TO 8 PM AND EAST
OF THE INTERSTATE AFTER 8 PM. SHOWERS AND THUNDERSTORMS SHOULD
DECREASE IN INTENSITY LATE THIS EVENING AND END FROM WEST TO EAST
OVERNIGHT.  MAY ADJUST POPS JUST BEFORE RELEASE.

.LONG TERM...MONDAY THROUGH SUNDAY.

FOR MONDAY AND TUESDAY...UPPER PORTION OF THE SYSTEM REMAINS TO OUR
NORTH AND WILL BE SLOW TO SHIFT NORTHEAST.  THIS WILL ALLOW SOME
WRAP-AROUND MOISTURE MAINLY ACROSS THE NORTH FOR MONDAY AND TUESDAY
AND COOL TEMPERATURES AS FLOW REMAINS FROM THE NORTHWEST.  WE CAN
EXPECT A SLIGHT CHANCE OF SHOWERS EACH DAY.  HIGHS EACH DAY MID 60S
NORTH TO LOWER 70S SOUTH.  OVERNIGHT LOWS IN THE 40S MONDAY NIGHT...
THEN 35 TO 45 TUESDAY NIGHT WITH SOME PATCHY FROST POSSIBLE EAST.

WEDNESDAY THROUGH SUNDAY...HIGH PRESSURE BUILDS IN BY MID-
WEEK...THEN RETURN FLOW DEVELOPS LATER IN THE WEEK PROVIDING FOR A
VERY NICE WARM-UP.  WE CAN EXPECT DRY CONDITIONS AND A GOOD DEAL OF
SUNSHINE EACH DAY.  HIGHS 65 TO 75 EARLY IN THE PERIOD...WARMING
INTO THE UPPER 70S TO LOWER 80S BY FRIDAY AND LASTING
THROUGH THE WEEKEND.

&&

.AVIATION...00Z TAF DISCUSSION.
ISOLATED TO SCATTERED STRONG TO SEVERE STORMS EXPECTED THROUGH
04Z IN ADVANCE OF STRONG COLD FRONT.  ACTIVITY WILL WEAKEN
QUICKLY.  EXPECT CEILINGS 2000 TO 3000 FEET WITH TEMPORARY CEILINGS
AROUND 1000 FEET THROUGH 06Z. AFTER 06Z EXPECT CEILINGS 1000 TO 2000
FEET IN MAINLY A NORTHWEST FLOW OF 10 TO 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     52  66  42  67  39 /  60  20  20  20  10
ANNISTON    54  67  42  68  39 /  70  20  20  20  10
BIRMINGHAM  54  67  42  68  42 /  60  10  10  10  10
TUSCALOOSA  53  70  45  72  42 /  40  10  10  10  10
CALERA      54  68  44  68  41 /  60  10  10  10  10
AUBURN      54  70  43  70  42 /  60  10  10  10  10
MONTGOMERY  56  71  47  72  43 /  60  10  10  10  10
TROY        57  72  47  72  41 /  60  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

&&

50
Hazardous weather outlook, Apr 19, 2:27 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 PM CDT SUN APR 19 2009

ALZ011>015-017>050-201927-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
227 PM CDT SUN APR 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND
AHEAD OF A COLD FRONT THIS AFTERNOON ACROSS MUCH OF CENTRAL ALABAMA.
THE MAIN FOCUS OF SEVERE WEATHER WILL BE WEST OF INTERSTATE 65 AND
SOUTH OF INTERSTATE 20 PRIOR TO 8 PM WITH THE THREAT OF DAMAGING
WINDS AND LARGE HAIL AND THE SLIM CHANCE OF AN ISOLATED TORNADO.  THE
FOCUS WILL SHIFT EAST OF INTERSTATE 65 AFTER 8 PM AS THUNDERSTORM
ACTIVITY MOVES ACROSS THE STATE.  AFTER 8 PM...THE THREAT OF
TORNADOES WILL DIMINISH GREATLY...BUT THERE WILL STILL BE A CHANCE OF
DAMAGING WINDS AND LARGE HAIL THROUGH MIDNIGHT.

SUSTAINED WINDS WILL BE AROUND 10 TO 15 MPH WITH HIGHER GUSTS...SO
A LAKE WIND ADVISORY IS IN EFFECT FOR TODAY FOR THE WESTERN TIER
OF CENTRAL ALABAMA...THROUGH 6 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COLDER TEMPERATURES WILL WORK IN BEHIND THIS SYSTEM. ON WEDNESDAY
MORNING...TEMPERATURES ARE FORECAST TO BE IN THE MIDDLE TO UPPER
30S IN THE NORTH AND CENTRAL SECTIONS OF CENTRAL ALABAMA. WHILE
FREEZING TEMPERATURES ARE NOT FORECASTED AT THIS TIME...AREAS OF
PATCHY FROST WILL BE POSSIBLE AS WINDS WILL BE LIGHT OVERNIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON INTO TONIGHT.

27

In the hours before

Local storm report, Apr 19, 8:30 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SUN APR 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             WEDGEWORTH              32.81N 87.76W
04/19/2009  E0.25 INCH       HALE               AL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED IN THE CORNER OF HIGHWAY 14 AND 60
            IN WEDGEWORTH.

&&

ARM
Local storm report, Apr 19, 8:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT SUN APR 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             JASPER                  33.85N 87.27W
04/19/2009  E0.75 INCH       WALKER             AL   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED BETWEEN PARRISH AND JASPER.

&&

ARM
Local storm report, Apr 19, 8:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CDT SUN APR 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          PELHAM                  33.30N 86.79W
04/19/2009                   SHELBY             AL   NWS EMPLOYEE

            NUMEROUS TREES DOWN SNAPPED AND UPROOTED NEAR PUBLIX AND
            COUNTY ROAD 11.

&&

ARM
Local storm report, Apr 19, 8:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
849 PM CDT SUN APR 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             10 W TUSCALOOSA         33.24N 87.71W
04/19/2009  E0.25 INCH       TUSCALOOSA         AL   FIRE DEPT/RESCUE

            REPORTED AT THE INTERSECTION OF FOXFIRE RD AND SIPSEY
            VALLEY RD IN ROMULUS.

&&

GOLDEN
Local storm report, Apr 19, 9:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
905 PM CDT SUN APR 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TORNADO          2 N MARION              32.66N 87.32W
04/19/2009                   PERRY              AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALONG COUNTY ROAD 7, 48, 24 AND
            HIGHWAY 5. MINOR ROOF DAMAGE TO 2 HOMES ON HIGHWAY 5...2
            MILES NORTH OF THE CITY OF MARION.

&&

ARM
Local storm report, Apr 19, 9:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT SUN APR 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             10 W TUSCALOOSA         33.24N 87.71W
04/19/2009  E0.25 INCH       TUSCALOOSA         AL   FIRE DEPT/RESCUE

            REPORTED AT THE INTERSECTION OF FOXFIRE RD AND SIPSEY
            VALLEY RD IN ROMULUS.

0340 PM     TSTM WND DMG     4 S SIPSEY RIVER        33.20N 87.77W
04/19/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREE DOWN ON SIPSEY VALLEY RD JUST NORTH OF KELLEYTOWN
            RD.

0505 PM     HAIL             3 NE COALING            33.19N 87.30W
04/19/2009  E0.25 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            REPORTED ALONG INTERSTATE 20 NEAR EXIT NUMBER 86.

0523 PM     HAIL             HAMILTON                34.14N 87.98W
04/19/2009  E0.75 INCH       MARION             AL   EMERGENCY MNGR

            PENNY SIZE HAIL IN HAMILTON

0530 PM     HAIL             HAMILTON                34.14N 87.98W
04/19/2009  E1.75 INCH       MARION             AL   EMERGENCY MNGR

            LARGE HAIL REPORTED IN HAMILTON.

0555 PM     TORNADO          5 W NEWBERN             32.59N 87.62W
04/19/2009                   HALE               AL   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND NEAR CEDARVILLE.

0600 PM     TORNADO          2 NE NEWBERN            32.61N 87.51W
04/19/2009                   PERRY              AL   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO TWO BARNS...ONE HOME WITH PARTIAL
            ROOF DAMAGE...HUNDREDS OF TREES DOWN NORTH OF COUNTY ROAD
            16 ALONG HIGHWAY 25 IN WHITSITT.

0610 PM     HAIL             NATURAL BRIDGE          34.09N 87.60W
04/19/2009  E0.88 INCH       WINSTON            AL   EMERGENCY MNGR

0620 PM     TORNADO          PELHAM                  33.30N 86.79W
04/19/2009                   SHELBY             AL   NWS EMPLOYEE

            NUMEROUS TREES DOWN SNAPPED AND UPROOTED NEAR PUBLIX AND
            COUNTY ROAD 11.

0620 PM     TSTM WND DMG     2 NE ALABASTER          33.27N 86.79W
04/19/2009                   SHELBY             AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG HWY 11 NEAR INTERSTATE
            65...SOME TREES DOWN ON MOBILE HOMES AND GAS LEAKS DUE TO
            UPROOTED TREES...POSSIBLE TORNADO.

0625 PM     TORNADO          2 N MARION              32.66N 87.32W
04/19/2009                   PERRY              AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALONG COUNTY ROAD 7, 48, 24 AND
            HIGHWAY 5. MINOR ROOF DAMAGE TO 2 HOMES ON HIGHWAY 5...2
            MILES NORTH OF THE CITY OF MARION.

0702 PM     TORNADO          ALABASTER               33.25N 86.82W
04/19/2009                   SHELBY             AL   NWS EMPLOYEE

            REPORTED ON THE GROUND NEAR THE SHOPPING CENTER AT EXIT
            NUMBER 238 OFF INTERSTATE 65.

0743 PM     HAIL             JASPER                  33.85N 87.27W
04/19/2009  E0.75 INCH       WALKER             AL   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED BETWEEN PARRISH AND JASPER.

0750 PM     TORNADO          VERBENA                 32.75N 86.51W
04/19/2009                   CHILTON            AL   PUBLIC

            FUNNEL CLOUD WAS REPORTED NEAR THE TOWN OF VERBENA.

0750 PM     HAIL             WEDGEWORTH              32.81N 87.76W
04/19/2009  E0.25 INCH       HALE               AL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED IN THE CORNER OF HIGHWAY 14 AND 60
            IN WEDGEWORTH.

0805 PM     TORNADO          SAWYERVILLE             32.75N 87.73W
04/19/2009                   HALE               AL   EMERGENCY MNGR

            FUNNEL REPORTED NEAR THE TOWN SAWYERVILLE.

&&

ARM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:00 PM CDTTornado WarningBMXShelby60 min
Apr 19, 7:05 PM CDTTornado WarningBMXSt. Clair, Shelby, Talladega55 min
Apr 19, 7:28 PM CDTTornado WarningBMXGreene, Hale47 min
Apr 19, 7:33 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph42 min
Apr 19, 7:38 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker52 min
Apr 19, 7:44 PM CDTTornado WarningBMXAutauga, Chilton, Coosa, Elmore46 min
Apr 19, 7:47 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega43 min
Apr 19, 7:47 PM CDTTornado WarningBMXJefferson, Walker17 min
Apr 19, 7:52 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, Walker38 min
Apr 19, 8:10 PM CDTTornado WarningBMXBibb, Hale, Perry65 min
Apr 19, 8:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega47 min
Apr 19, 8:21 PM CDTTornado WarningBMXCoosa, Tallapoosa37 min
Apr 19, 8:23 PM CDTSevere Thunderstorm WarningBMXBlount, Cherokee, Etowah, Jefferson, St. Clair, Tuscaloosa and 1 more52 min
Apr 19, 8:48 PM CDTTornado WarningBMXBullock, Macon42 min
Apr 19, 9:01 PM CDTTornado WarningBMXBlount, Calhoun, Etowah, St. Clair29 min
Apr 19, 9:13 PM CDTSevere Thunderstorm WarningBMXCherokee32 min
Apr 19, 9:21 PM CDTTornado WarningBMXLee, Macon, Russell54 min
Apr 19, 9:28 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah, St. Clair47 min
Apr 19, 9:51 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega54 min
Apr 19, 9:51 PM CDTTornado WarningBMXLee, Russell54 min
Apr 19, 10:06 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah39 min
Apr 19, 10:31 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore, Tallapoosa44 min
Apr 19, 11:13 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa47 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.